# SDR SWIA202264896

- Difficulty date: January 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.349 FLOOR BEAM UPPER FLANGE IS CORRODED AT APPROX. RBL 42   (C CHECK RO 3/11/2022)   REMOVED DAMAGED SECTION OF FLOOR BEAM AT FS 349 AND INSTALLED A NEW SECTION IAW CRJ 200 SRM 51-42-06, 51-42-21, AND 51-42-13 REV.38B, DATED 11/25/2020 WITH REO 601R-53-21-2204 REV -- DATED 2011-10-18 USED FOR MATERIAL CALL OUT. SKYWEST MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLIED WITH. NO CHANGE TO WEIGHT AND BALANCE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
